# SDR SIMA20211119004

- Difficulty date: November 19, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 40,072 hours, 35,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EMERGENCY LIGHT INOP-C/A- "TRANSFERRED TO AML PAGE 4589780 ITEM 3" -RAR RH AFT OVERWING EMERGENCY LIGHT LAMP IAW EMB145 AMM 33-50-07. NO FIX. PERFORMED TROUBLESHOOTING IAW EMB145 FIM TASK 33-50-00-810-804-A. FOUND PROPER VOLTAGE AT CANNON PLUG. DETERMINED LIGHT ASSY TO BE INOP.
